Fixed points in smooth Calogero–Moser spaces
[Points fixes dans les espaces de Calogero–Moser lisses]
Annales de l'Institut Fourier, Online first, 36 p.

Nous montrons que toute composante irréductible de la variété des points fixes sous l’action de μ d dans un espace de Calogero–Moser lisse est isomorphe à un espace de Calogero–Moser associé à un autre groupe de réflexions.

We prove that every irreducible component of the fixed point variety under the action of μ d in a smooth Calogero–Moser space is isomorphic to a Calogero–Moser space associated with another reflection group.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3404
Classification : 20F55,  16G20
Mots clés : groupes de réflexions, espaces de Calogero–Moser, points fixes, variétés de carquois
@unpublished{AIF_0__0_0_A5_0,
     author = {Bonnaf\'e, C\'edric and Maksimau, Ruslan},
     title = {Fixed points in smooth {Calogero{\textendash}Moser} spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3404},
     language = {en},
     note = {Online first},
}
Bonnafé, Cédric; Maksimau, Ruslan. Fixed points in smooth Calogero–Moser spaces. Annales de l'Institut Fourier, Online first, 36 p.

[1] Bellamy, Gwyn On singular Calogero–Moser spaces, Bull. Lond. Math. Soc., Volume 41 (2009) no. 2, pp. 315-326 | Article | MR 2496507 | Zbl 1227.14008

[2] Bellamy, Gwyn; Schedler, Travis; Thiel, Ulrich Hyperplane arrangements associated to symplectic quotient singularities, Phenomenological approach to algebraic geometry (Banach Center Publ.), Volume 116, Polish Academy of Sciences, Institute of Mathematics, 2018, pp. 25-45 | MR 3889149 | Zbl 1439.14156

[3] Berg, Chris; Jones, Brant; Vazirani, Monica A bijection on core partitions and a parabolic quotient of the affine symmetric group, J. Comb. Theory, Volume 116 (2009) no. 8, pp. 1344-1360 | Article | MR 2568803 | Zbl 1183.05089

[4] Bonnafé, Cédric; Rouquier, Raphaël Cherednik algebras and Calogero–Moser cells (2017) (https://arxiv.org/abs/1708.09764)

[5] Bonnafé, Cédric; Shan, Peng On the cohomology of Calogero–Moser spaces, Int. Math. Res. Not., Volume 2020 (2018) no. 4, pp. 1091-1111 | Zbl 1440.37063

[6] Bonnafé, Cédric; Thiel, Ulrich Calogero–Moser families and cellular characters: computational aspects (in preparation)

[7] Bosma, Wieb; Cannon, John; Playoust, Catherine The Magma algebra system. I. The user language, J. Symb. Comput., Volume 24 (1997) no. 3-4, pp. 235-265 | Article | MR 1484478 | Zbl 0898.68039

[8] Broué, Michel; Malle, Gunter Zyklotomische Heckealgebren, Représentations unipotentes génériques et blocs des groupes réductifs finis avec un appendice de George Lusztig (Broué, Michel al, ed.) (Astérisque), Volume 212, Société Mathématique de France, 1993, pp. 119-189 | Numdam | Zbl 0835.20064

[9] Broué, Michel; Michel, Jean Sur certains éléments réguliers des groupes de Weyl et les variétés de Deligne–Lusztig associées, Finite reductive groups: related structures and representations. Proceedings of an international conference, Luminy, France, October 1994 (Progress in Mathematics), Volume 141, Birkhäuser, 1996, pp. 73-139 | Zbl 1029.20500

[10] Crawley-Boevey, William Geometry of the moment map for representations of quivers, Compos. Math., Volume 126 (2001) no. 3, pp. 257-293 | Article | MR 1834739 | Zbl 1037.16007

[11] Etingof, Pavel; Ginzburg, Victor Symplectic reflection algebras, Calogero–Moser space, and deformed Harish–Chandra homomorphism, Invent. Math., Volume 147 (2002) no. 2, pp. 243-348 | Article | MR 1881922 | Zbl 1061.16032

[12] Gordon, Iain Baby Verma modules for rational Cherednik algebras, Bull. Lond. Math. Soc., Volume 35 (2003) no. 3, pp. 321-336 | Article | MR 1960942 | Zbl 1042.16017

[13] Gordon, Iain Quiver varieties, category 𝒪 for rational Cherednik algebras, and Hecke algebras, IMRP, Int. Math. Res. Pap., Volume 2008 (2008), rpn006, 69 pages

[14] Kac, Victor G. Infinite Dimensional Lie Algebras – An Introduction, Progress in Mathematics, 44, Birkhäuser, 1983 | Zbl 0537.17001

[15] Le Bruyn, Lieven Non commutative smoothness and coadjoint orbits, J. Algebra, Volume 258 (2002) no. 1, pp. 60-70 | Article | Zbl 1060.16015

[16] van Leeuwen, Marc A. A. Edge sequences, ribbon tableaux, and an action of affine permutations, Eur. J. Comb., Volume 20 (1999) no. 2, pp. 179-195 | Article | MR 1676191 | Zbl 0918.05102

[17] Lusztig, George Quiver varieties and Weyl group actions, Ann. Inst. Fourier, Volume 50 (2000) no. 2, pp. 461-489 | Article | Numdam | MR 1775358 | Zbl 0958.20036

[18] Przeździecki, Tomasz The combinatorics of * -fixed points in generalized Calogero-Moser spaces and Hilbert schemes, J. Algebra, Volume 556 (2020), pp. 936-992 | Article | MR 4089565 | Zbl 1454.16019

[19] Thiel, Ulrich Champ: a Cherednik algebra Magma package, LMS J. Comput. Math., Volume 18 (2015), pp. 266-307 | Article | MR 3361642